# SDR QXEA2021030100090

- Difficulty date: February 27, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 25,850 hours, 27,875 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MASTER WARNING  FUSELAGE DOOR CLIMBING  OUT OF BOI. AFT PASSENGER DOOR . FA SAID IT DIDN’T LOOK COMPLETELY  CLOSED . AT FL 210. PRESSURIZATION NORMAL. DIVERTED TO ALW. FLIGHT LANDED SAFELY. REMOVED FROM SERVICE. UPON ARRIVAL TO AIRCRAFT FOUND L2 DOOR HANDLE NOT SEATED. COMPLIED WITH AMM  TASK 52-12-00-8-710-802 FOR OPERATIONAL TEST OF THE AFT PASSENGER DOOR . ALL INDICATIONS NORMAL. PERFORMED VISUAL INSPECTION OF THE DOOR AND SURROUNDING STRUCTURE WITH NO DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
